# SDR IXXA0200151S

- Difficulty date: October 16, 2002
- Submitted: January 13, 2003
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 82,897 hours, 34,853 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Part time: 82,897 hours, 34,853 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION, A TEMPORARY REPAIR WAS DISCOVERED OF THE RIGHT AFT CORNER OF THE CARGO DOOR.  REPAIR ACCOMPLISHED REMOVAL OF TEMPORARY REPAIR AND DAMAGED AREA.  FABRICATION AND INSTALLATION OF DOUBLER AND TRIPLER IN ACCORDANCE WITH DOUGLAS STRUCTURAL MANUAL.
